# SDR SIMA200210022

- Difficulty date: April 1, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  GALLEY RAMP SUPPORT CORRODED.  INSTALLED SERVICEABLE GALLEY RAMP IAW EMB145 SRM 51-40-02.  (M)
